# SDR JJBA201812076004

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 32,855 hours, 21,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DATA PLATE FORWARD RIGHT RIVET IS LOOSE AND SKIN AREA AT FORWARD SIDE HAS SURFACE CORROSION. CORROSION EXTENDS 100% THROUGH SKIN AND REQUIRES CUT-OUT AND REPAIR. PERFORMED CUT-OUT AND FABRICATED DOUBLER OUT OF ALCLAD 2024T3, 040" AND FILLER OUT OF ALCLAD 2024T3, 032". PERFORMED HFEC INSPECTION OF CUTOUT. NO CRACKS DETECTED. TREATED AND PRIMED REPAIR DOUBLER, FILLER, AND CUT OUT. INSTALLED DOUBLER AND FILLER IN THE INSTALLATION POSITIONS AND RELOCATED NAME PLATES AT ADJACENT BAY.
